A 40-year-old female asked:
What should i do about my lower leg pain that has been hurting for 3 days after i have been eating tylenol ?
1 doctor answer • 2 doctors weighed in
Family Medicine 6 years experience
Need additional info: how did you develop this leg pain? trauma?
What makes it worse?
If swelling and calf pain, you may need to get evaluated in person
Created for people with ongoing healthcare needs but benefits everyone.
63 viewsReviewed >2 years ago
Last updated Jul 8, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.